# SDR CA040727007

- Difficulty date: July 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,881 hours
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS664114S666
- Part serial: MX5222S61S
- Condition: Inoperative
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, RT HYDRAULIC SYSTEM PRESSURE DECREASED TO ZERO WITH APPROPRIATE EOHP ANNUNCIATOR LIGHT ILLUMINATED.  AIRCRAFT LANDED BACK TO THE STATION.  THE RT HYDRAULIC SYSTEM FILTERS REMOVED AND INSPECTED.  NO CONTAMINATION FOUND.  AIRCRAFT DISPATCHED IAW MEL 29-5.  THE RT EDP WAS REPLACED ON THE FOLLOWING DAY TO RECTIFY THE DEFECT.
